# SDR DL767021220

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 62,312 hours, 30,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 31AB INOP.  REPLACED UNDERSEAT HARNESS.  LIGHT OPERATES NORMALLY.
